The integral form of the equation of radiative transfer for an inhomogeneous, anisotropically scattering, solid sphere

Stefan Thynell, M. N. özişik

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The integral form of the equation of radiative transfer is developed for an absorbing, emitting, inhomogeneous, anisotropically scattering, solid sphere having internal energy sources, externally incident radiation and a specularly or diffusively reflecting boundary surface. The resulting integral form is useful for developing solutions to radiation problems in a solid sphere by the application of projection techniques.

Original languageEnglish (US)
Pages (from-to)323-328
Number of pages6
JournalIMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)
Volume34
Issue number3
DOIs
StatePublished - May 1 1985

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'The integral form of the equation of radiative transfer for an inhomogeneous, anisotropically scattering, solid sphere'. Together they form a unique fingerprint.

Cite this